# SDR DALA2022080305338

- Difficulty date: July 26, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 84,410 hours, 15,273 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rotary Actuator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 2L ENTRY DOOR ASSIST INOP, CORRECTIVE ACTION: R/R 2L DOOR ROTARY ACTUATOR IAW B767 AMM 52-11. OPS CHECK GOOD. MEL AND PLACARD REMOVED. (9286787)
